# SDR ORJA9765

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED, A/C RETURNED TO GATE.  DURING TAKEOFF ROLL, POWER WAS ADVANCED REACHED TO THRUST NOTED HIGH EGT LEFT ENGINE.  ANOTHER AIRCRAFT REPORTED SPARKS COMING OUT REAR OF LEFT ENGINE.  REAR FLIGHT ATTENDANT REPORTED HEARING LOUD 'POP' DURING INITIAL TAKEOFF ROLL.  REMOVED AND REPLACED NR 1 ENGINE IAW RENO WORKCARD 0099.  PERFORMED ENGINE RUNUP AND TRIM PER MM 71-00-00.  ALL PARAMETERS WITHIN LIMITS.  (M)
